van de Bruck, C. (1998) Cosmic string network evolution in arbitrary Friedmann-Lemaitre models. Physical Review D, 57 (2). pp. 1306-1308. ISSN 2470-0010
Abstract
We use the modified “one-scale” model by Martins and Shellard to investigate the evolution of a GUT long cosmic string network in general Friedmann-Lemaître models (with and without a cosmological constant). Four representative cosmological models are used to show that in general there is no scaling solution.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 1997 The American Physical Society. Reproduced in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 05 Oct 2017 13:11 |
Last Modified: | 05 Oct 2017 13:11 |
Published Version: | https://doi.org/10.1103/PhysRevD.57.1306 |
Status: | Published |
Publisher: | American Physical Society |
Refereed: | Yes |
Identification Number: | 10.1103/PhysRevD.57.1306 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:122072 |